MAUDE Adverse Event Report: UNOMEDICAL A/S UNO INSET II 60/6 PCC BLUE MIMX; MIO¿ ADVANCE

UNOMEDICAL A/S UNO INSET II 60/6 PCC BLUE MIMX; MIO¿ ADVANCE
Model Number MMT-943
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 07/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4) event occurred in the united states it was reported by mother that a 7 year old male subject had a device [possible] related adverse event with a diagnosis of severe hyperglycemia.The subject recovered without sequela on (b)(6) 2019.High glucose value of 354 mg/dl and ketones of 3.5 reported.No further information available.

Brand Name
UNO INSET II 60/6 PCC BLUE MIMX
Common Device Name
MIO¿ ADVANCE
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19686715
Report Number8021545-2024-01744
Device Sequence Number12542068
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-943
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date07/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age7 YR
Patient SexMale